Article contents
$G$-STRUCTURES ON SPHERES
Published online by Cambridge University Press: 13 October 2006
Abstract
A generalization of classical theorems on the existence of sections of real, complex and quaternionic Stiefel manifolds over spheres is proved. We obtain a complete list of Lie group homomorphisms $\rho : G \to G_n$, where $G_n$ is one of the groups $SO(n)$, $SU(n)$ or $Sp(n)$ and $G$ is one of the groups $SO(k)$, $SU(k)$ or $Sp(k)$, which reduce the structure group $G_n$ in the fibre bundle $G_n \to G_{n + 1} \to G_{n + 1} / G_n$.
- Type
- Research Article
- Information
- Proceedings of the London Mathematical Society , Volume 93 , Issue 3 , November 2006 , pp. 791 - 816
- Copyright
- 2006 London Mathematical Society
- 6
- Cited by